教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:On a Free Boundary Problem for a Two-Species Weak Competition System
學年101
學期1
出版(發表)日期2012/12/01
作品名稱On a Free Boundary Problem for a Two-Species Weak Competition System
作品名稱(其他語言)
著者Guo, Jong-Shenq; Wu, Chang-Hong
單位淡江大學數學學系
出版者New York: Springer New York LLC
著錄名稱、卷期、頁數Journal of Dynamics and Differential Equations 24(4), pp.873–895
摘要We study a Lotka–Volterra type weak competition model with a free boundary in a one-dimensional habitat. The main objective is to understand the asymptotic behavior of two competing species spreading via a free boundary. We also provide some sufficient conditions for spreading success and spreading failure, respectively. Finally, when spreading successfully, we provide an estimate to show that the spreading speed (if exists) cannot be faster than the minimal speed of traveling wavefront solutions for the competition model on the whole real line without a free boundary.
關鍵字Lotka–Volterra model; Free boundary; Spreading–vanishing dichotomy; Spreading speed
語言英文
ISSN1040-7294;1572-9222
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式電子版;紙本;
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!